Access count of this item: 121

Files in This Item:
File Description SizeFormat 
1176-1.pdf335.17 kBAdobe PDFView/Open
Title: ANALYTIC SOLUTIONS TO NONLINEAR SCHRODINGER EQUATIONS (Microlocal Analysis of the Schrodinger Equation and Related Topics)
Authors: 加藤, 圭一  KAKEN_name
Author's alias: Kato, Keiichi
Issue Date: Nov-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1176
Start page: 1
End page: 4
URI: http://hdl.handle.net/2433/64498
Appears in Collections:Microlocal Analysis of the Schrodinger Equation and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.